UNIGE document Scientific Article
previous document  unige:12228  next document
add to browser collection
Title

Sur le spectre des opérateurs de Markov de designs sphériques

Author
Published in European Journal of Combinatorics. 2004, vol. 25, no. 4, p. 591 - 620
Identifiers
Full text
Structures
Citation
(ISO format)
PACHE, Claude. Sur le spectre des opérateurs de Markov de designs sphériques. In: European Journal of Combinatorics, 2004, vol. 25, n° 4, p. 591 - 620. https://archive-ouverte.unige.ch/unige:12228

184 hits

2 downloads

Update

Deposited on : 2010-10-22

Export document
Format :
Citation style :